MENU

You are here

Publications

Export 7 results:
Filters: First Letter Of Title is C and Author is Alberto Bressan  [Clear All Filters]
Journal Article
Bianchini S, Bressan A. A case study in vanishing viscosity. Discrete Cont. Dyn. Syst. 7 (2001) 449-476 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3091
Bianchini S, Bressan A. A center manifold technique for tracing viscous waves. Commun. Pure Appl. Anal. 1 (2002) 161-190 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3075
Bressan A, Cellina A, Fryszkowski A. A class of absolute retracts of dwarf spheroidal galaxies. Proc.Amer.Math.Soc. 112 (1991), no.2, 413 [Internet]. 1991 . Available from: http://hdl.handle.net/1963/837
Bressan A, Yuxi Z. Conservative Solutions to a Nonlinear Variational Wave Equation. Comm. Math. Phys. 266 (2006) 471-497 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2184
Bressan A, Jenssen HK. On the convergence of Godunov scheme for nonlinear hyperbolic systems. Chinese Ann. Math. B, 2000, 21, 269 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1473
Bressan A, Donadello C. On the convergence of viscous approximations after shock interactions. Discrete Contin. Dyn. Syst. 23 (2009) 29-48 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3412
Bressan A, Yang T. On the convergence rate of vanishing viscosity approximations. Comm. Pure Appl. Math. 57 (2004) 1075-1109 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2915

Sign in